In Stock

Milk of Magnesia 200ml

5.99

Milk of Magnesia is an oral suspension of 415mg Magnesium Hydroxide per 5ml.  It provides gentle soothing relief for upset stomach and indigestion.

Description

Milk of Magnesia is an oral suspension of 415mg Magnesium Hydroxide per 5ml.  It provides gentle soothing relief for upset stomach and indigestion.

Reviews

There are no reviews yet.

Be the first to review “Milk of Magnesia 200ml”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsMilk of Magnesia 200ml removeTeedex Oral Solution 100ml removeParalink 180mg Suppositories removeParacetamol 125mg Suppositories - 10 Pack removeStrepsils Honey & Lemon Lozenges 36 Pack removeHedrin Treat & Go Mousse remove
NameMilk of Magnesia 200ml removeTeedex Oral Solution 100ml removeParalink 180mg Suppositories removeParacetamol 125mg Suppositories - 10 Pack removeStrepsils Honey & Lemon Lozenges 36 Pack removeHedrin Treat & Go Mousse remove
ImageMilk of Magnesia 200mlTeedex Oral Solution 100mlParalink 180mg SuppositoriesParacetamol 125mg Suppositories – 10 PackStrepsils Honey & Lemon Lozenges 24 PackHedrin Treat & Go Mousse
SKU50991720330725391513950209
Rating
Price5.998.459.609.508.5015.70
Stock

Out of stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stockOut of stock
Add to cart

Add to cart

Read more

Add to cart

Add to cart

Read more

Read more

DescriptionMilk of Magnesia is an oral suspension of 415mg Magnesium Hydroxide per 5ml.  It provides gentle soothing relief for upset stomach and indigestion.Teedex is a painkiller for children aged between 2 and 12 years. This raspberry flavoured oral solution contains both paracetamol and diphenhydramine hydrochloride. This medicine is also free from sugar and includes a dosing syringe. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM OF ONE BOTTLE...Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take...Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...Strepsils Honey & Lemon Lozenges provoide fast, soothing and effective relief from sore throats and mouth and throat infections. Each lozenge contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections. Natural honey with lemon for an extra soothing effect...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...
ContentMilk of Magnesia is an oral suspension of 415mg Magnesium Hydroxide per 5ml.  It provides gentle soothing relief for upset stomach and indigestion.Teedex is a painkiller for children aged between 2 and 12 years. This raspberry flavoured oral solution contains both paracetamol and diphenhydramine hydrochloride. This medicine is also free from sugar and includes a dosing syringe. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM OF ONE BOTTLE PER ORDER. Cannot be purchased with Dozol. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 2 – 6 years, give 5-10ml (3 to 4 times daily). Children over 6 years, give 10-20ml (3 times daily). Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of Dozol contains the active ingredient paracetamol 120mg and diphenhydramine hydrochloride 12.5mg. The other ingredients include:propylene glycol, liquid sorbitol (E420), liquid maltitol (E965), ethyl, propyl and methyl parahydroxybenzoates (E214, E216, E218), amaranth red (E123) and raspberry flavour (contains ethanol).Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 months – 1 year (5 – 10 kg), use ½ suppository Children 1 – 3 years (10 – 15kg), use 1 suppository Children 3 - 6 years (15 – 20 kg), use 1 ½ suppositories Do not give more than 4 doses in any 24 hours and leave at least 6 hours between each dose. DO NOT USE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each Paralink 180mg Suppository contains 180mg of the active ingredient paracetamol. Other ingredients: Hard fat and macrogol stearate.Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Directions: For rectal use only 1 – 3 years (10 – 15kg): 1 Suppository 4 – 6 years (15 – 20kg): 2 Suppositories Please read the patient information leaflet or the link below for further directions of use. Always follow the dosage instructions carefully. Do not give other medications containing paracetamol while using Paralink suppositories.Strepsils Honey & Lemon Lozenges provoide fast, soothing and effective relief from sore throats and mouth and throat infections. Each lozenge contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections. Natural honey with lemon for an extra soothing effect on the throat.
  • Soothing effective relief for sore throats
  • Dual anti-bacterial action
  • Contains natural honey with lemon
  • Can be used during pregnancy
  • Suitable from 6 years old
You Must Be Aged Over 18 Years to Purchase This Product.  Who can use? This product is for use in adults, children 6 years and over. How to use? Dissolve one lozenge slowly in the mouth every 2-3 hours. Do not take more than 12 in 24 hours. Active Ingredients  Each lozenge contains Amylmetacresol 600 micrograms and 2,4-Dichlorobenzyl alcohol 1.2mg. Each lozenge also contains 0.967g glucose, 1.441g sucrose, 0.3854g fructose

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information